Complutense University Library

Entropy and Eigenvalues of Weakly Singular Integral-Operators

Cobos, Fernando and Kühn, Thomas (1988) Entropy and Eigenvalues of Weakly Singular Integral-Operators. Integral Equations and Operator Theory, 11 (1). pp. 64-86. ISSN 0378-620X

[img] PDF
Restricted to Repository staff only until 2020.

588kB

Official URL: http://www.springerlink.com/content/w16l65w107567357/

View download statistics for this eprint

==>>> Export to other formats



Item Type:Article
Uncontrolled Keywords:Weakly singular integral operators; degree of compactness; asymptotic distribution of eigenvalues
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15655
Deposited On:18 Jun 2012 09:08
Last Modified:06 Feb 2014 10:29

Repository Staff Only: item control page